MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER HEAD BIOLOX OPTION 28; HIP CERAMIC HEAD

MEDACTA INTERNATIONAL SA MECTACER HEAD BIOLOX OPTION 28; HIP CERAMIC HEAD
Model Number 01.29.230H
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 july 2020: lot 1904670: (b)(4) items manufactured and released on 11-sep-2019.Expiration date: 2024-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2015.Subsequently, the patient came in reporting pain and on (b)(6) 2020, the surgeon revised the medacta cup and liner with another company's product and revised the medacta head with a medacta head.Presently (4 months after previous surgery), the patient came in reporting pain due to a dislocation of the medacta head from the competitor's liner.The surgeon revised all implants with another company's product and the surgery was completed successfully.

Brand Name
MECTACER HEAD BIOLOX OPTION 28
Common Device Name
HIP CERAMIC HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10294912
Report Number3005180920-2020-00953
Device Sequence Number2624615
Product Code LZO
UDI-Device Identifier07630030809323
UDI-Public07630030809323
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number01.29.230H
Device Catalogue Number01.29.230H
Device Lot Number1904670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR